Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

Contents of Volume 13

All articles in this issue are freely accessible.

Geodesic excursions into an embedded disc on a hyperbolic Riemann surface
Andrew Haas.
Conform. Geom. Dyn. 13 (2009), 1-5
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2476655
Tessellation and Lyubich-Minsky laminations associated with quadratic maps, II: Topological structures of $3$-laminations
Tomoki Kawahira.
Conform. Geom. Dyn. 13 (2009), 6-75
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2476656
Discreteness criteria and the hyperbolic geometry of palindromes
Jane Gilman and Linda Keen.
Conform. Geom. Dyn. 13 (2009), 76-90
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2476657
$z$-classes of isometries of the hyperbolic space
Krishnendu Gongopadhyay and Ravi S. Kulkarni.
Conform. Geom. Dyn. 13 (2009), 91-109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2491719
Branner-Hubbard-Lavaurs deformations for real cubic polynomials with a parabolic fixed point
Shizuo Nakane.
Conform. Geom. Dyn. 13 (2009), 110-123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2491720
Compact non-orientable surfaces of genus $4$ with extremal metric discs
Gou Nakamura.
Conform. Geom. Dyn. 13 (2009), 124-135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2497316
Corrigendum to “Free subgroups of surface mapping class groups”
James W. Anderson, Javier Aramayona and Kenneth J. Shackleton.
Conform. Geom. Dyn. 13 (2009), 136-138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2507249
The Julia sets of basic uniCremer polynomials of arbitrary degree
Alexander Blokh and Lex Oversteegen.
Conform. Geom. Dyn. 13 (2009), 139-159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2511916
Jørgensen number and arithmeticity
Jason Callahan.
Conform. Geom. Dyn. 13 (2009), 160-186
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2525101
The dual nest for degenerate Yoccoz puzzles
Magnus Aspenberg.
Conform. Geom. Dyn. 13 (2009), 187-196
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2525102
Wild knots in higher dimensions as limit sets of Kleinian groups
Margareta Boege, Gabriela Hinojosa and Alberto Verjovsky.
Conform. Geom. Dyn. 13 (2009), 197-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2540704
Simultaneous linearization of holomorphic germs in presence of resonances
Jasmin Raissy.
Conform. Geom. Dyn. 13 (2009), 217-224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2540705
Conformal metrics on the unit ball: The Gehring-Hayman property and the volume growth
Tomi Nieminen and Timo Tossavainen.
Conform. Geom. Dyn. 13 (2009), 225-231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2558992
Regularity of the Beltrami equation and $1$-quasiconformal embeddings of surfaces in $\mathbb{R}^{3}$
Shanshuang Yang.
Conform. Geom. Dyn. 13 (2009), 232-246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2566326
American Mathematical Society